Journal article icon

Journal article

ASYMPTOTICALLY FLAT H-SPACES

Abstract:
A definition of an asymptotically ℋ-space is given. Using a technique for solving for all null geodesies in an ℋ-space, it is shown that the construction of another ℋ-space from a given asymptotically flat ℋ-space is idempotent, i.e., the new ℋ-space is isometric to the first one. © 1981 American Institute of Physics.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.524988

Authors


Journal:
JOURNAL OF MATHEMATICAL PHYSICS
Volume:
22
Issue:
4
Pages:
818-823
Publication date:
1981-01-01
DOI:
ISSN:
0022-2488
URN:
uuid:6a0e0384-2e45-4503-a088-e3f57fb9062f
Source identifiers:
22288
Local pid:
pubs:22288
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP